Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

im on acutane and my skin is so umberlevable dry and im having to moistorize every 2 minutes. Flaking like mad! do i need a mosterzer with oil because i have been using one with out. Its so annoying with my dry skin coming back every 2 minutes.

Just so you know i have been on accutane 5-6 months and im all clear but the odd pimple but i can see my slight scarring. Now i suffer with intense dry skin from the tablets and i dont want to use oily moisturizers, since my skin is quite oily anyways. im afraid this will give me acne agin by clogging pores.

If any 1 can recommend me a decent moisturizer that will give me no side effects, i would appreciate it.

Cheers

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×